# SDR REXA201000322

- Difficulty date: December 22, 2010
- Submitted: December 24, 2010
- Operation: Air carrier
- Aircraft: N8505Q
- Make and model: Cndair CL6002B19
- Aircraft serial: 7505
- Aircraft time: 22,215 hours, 19,318 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7536893
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAV SMOKE MESSAGE.  REMOVED AND REPLACED COALESCER BAGS IAW AMM 21-51-13.  OP/C IAW AMM 26-16-00.  NO DEFECTS NOTED.  OK FOR SERVICE.
